Convergence in Law of the Maximum of the Two-Dimensional Discrete Gaussian Free Field

Maury Bramson, Jian Ding, Ofer Zeitouni

Research output: Contribution to journalArticlepeer-review

38 Scopus citations

Abstract

We consider the discrete two-dimensional Gaussian free field on a box of side length $N$, with Dirichlet boundary data, and prove the convergence of the law of the centered maximum of the field.

Original languageEnglish (US)
Pages (from-to)62-123
Number of pages62
JournalCommunications on Pure and Applied Mathematics
Volume69
Issue number1
DOIs
StatePublished - Jan 2016

Fingerprint Dive into the research topics of 'Convergence in Law of the Maximum of the Two-Dimensional Discrete Gaussian Free Field'. Together they form a unique fingerprint.

Cite this